MAUDE Adverse Event Report: BIOMET 3I TSX IMPLANT, 6.0MMD, 13MML; DENTAL IMPLANT

BIOMET 3I TSX IMPLANT, 6.0MMD, 13MML; DENTAL IMPLANT
Catalog Number TSX6B13
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant at tooth site #19 was removed due to the hex being stripped.Had to remove it and use another implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.B3: date of event unknown / not provided, customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 180.H6: investigation conclusions code was added: 4307.H10: narrative/data was updated.Zimvie received the reported implant for evaluation.Visual evaluation was performed, damaged drive feature has been identified to be damaged.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was torque or speed applied during placement/seating exceeds recommended value.Therefore, based on the available information, device malfunction did occur.The drive feature have been identified as damage.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
TSX IMPLANT, 6.0MMD, 13MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21169986
Report Number0001038806-2025-00117
Device Sequence Number9356668
Product Code DZE
UDI-Device Identifier00844868045298
UDI-Public(01)00844868045298(17)241206(10)1258518
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/05/2024
Device Catalogue NumberTSX6B13
Device Lot Number1258518
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale
Patient EthnicityNon Hispanic